# SDR RAIA201603020001

- Difficulty date: March 2, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 28,495 hours, 26,378 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LAV SMOKE INDICATION PILOT INSPECTED SAID THERE WAS A HAZE IN THE LAV WITH A SWEET ODOR.   PERFORMED ENGINE GROUND RUNS.  NO DEFECTS NOTED.  PERFORMED INSPECTION OF LAV LIGHTS AND TOILET SYSTEMS, NO DEFECTS NOTED.
